# SDR 97ZZZM275

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G15G22
- Condition: Chafed
- Location: Cabin
- Part time: 22,472 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GAR SELECTED DOWN, LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  MAINTENANCE FOUND WIRE NR G15G CHAFFING AGAINST SIDEWALL STRUCTURE.  REPAIRED DAMAGED WIRE.  LANDING GEAR OPS CHECKED NORMAL, AIRCRAFT RELEASED FOR FLIGHT.  WIRE G15G IS LOCATED IN A LARGE WIRE BUNDLE THAT RUNS UNDER THE MAIN CABIN FLOOR AND A LONG THE CABIN SIDEWALL, THEN OUT TO THE LEFT WING.  THE DAMAGED WIRE HAD BEEN CHAFFING ON THE SIDEWALL STRUCTURE ABOUT TWO INCHES ABOVE CABIN FLOOR LEVEL.  THERE WHERE SEVERAL OTHER WIRES IN THIS BUNDLE THAT WHERE FOUND TO BE DAMAGED.  (M)
